Projective limits of state spaces II. Quantum formalism

Journal article

Publication Details

Author(s): Lanery S, Thiemann T
Journal: Journal of Geometry and Physics
Publication year: 2017
Volume: 116
Pages range: 10-51
ISSN: 0393-0440


After discussing the formalism at the classical level in a first paper (Lanery, 2017), the present second paper is devoted to the quantum theory. In particular, we inspect in detail how such quantum projective state spaces relate to inductive limit Hilbert spaces and to infinite tensor product constructions (Lanery, 2016, subsection 3.1) [1]. Regarding the quantization of classical projective structures into quantum ones, we extend the results by Okolow (2013), that were set up in the context of linear configuration spaces, to configuration spaces given by simply-connected Lie groups, and to holomorphic quantization of complex phase spaces (Lanky, 2016, subsection 2.2) [1]. (C) 2017 Elsevier B.V. All rights reserved.

FAU Authors / FAU Editors

Thiemann, Thomas Prof. Dr.
Chair for Theoretical Physics III (Quantum Gravity)

How to cite

Lanery, S., & Thiemann, T. (2017). Projective limits of state spaces II. Quantum formalism. Journal of Geometry and Physics, 116, 10-51.

Lanery, Suzanne, and Thomas Thiemann. "Projective limits of state spaces II. Quantum formalism." Journal of Geometry and Physics 116 (2017): 10-51.


Last updated on 2018-17-07 at 05:23